RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 4, Pages 554–557 (Mi mz366)  

The Set of Pre-Ends and the Ideal Boundary of a Manifold without Boundary

A. P. Karmazin

Surgut State University

Abstract: Relations between prime pre-ends and elements of the ideal boundary of a manifold without boundary are studied. The cases of a manifold with Mazurkiewicz or Riemannian intrinsic metric and of a manifold with quasihyperbolic metric are considered.

DOI: https://doi.org/10.4213/mzm366

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:4, 505–508

Bibliographic databases:

UDC: 515.125+517.550.2
Received: 13.08.2001

Citation: A. P. Karmazin, “The Set of Pre-Ends and the Ideal Boundary of a Manifold without Boundary”, Mat. Zametki, 71:4 (2002), 554–557; Math. Notes, 71:4 (2002), 505–508

Citation in format AMSBIB
\Bibitem{Kar02}
\by A.~P.~Karmazin
\paper The Set of Pre-Ends and the Ideal Boundary of a Manifold without Boundary
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 4
\pages 554--557
\mathnet{http://mi.mathnet.ru/mz366}
\crossref{https://doi.org/10.4213/mzm366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913584}
\zmath{https://zbmath.org/?q=an:1025.31006}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 4
\pages 505--508
\crossref{https://doi.org/10.1023/A:1014879731210}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848546}


Linking options:
  • http://mi.mathnet.ru/eng/mz366
  • https://doi.org/10.4213/mzm366
  • http://mi.mathnet.ru/eng/mz/v71/i4/p554

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:84
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020